# SDR IXXA20210922051

- Difficulty date: September 18, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 106,396 hours, 17,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 70439
- Condition: Inoperative
- Part time: 106,396 hours, 17,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON THE GROUND, FLIGHT DECK DOOR EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED AFT POSITION BATTERY PACK IAW B767 AMM 33-51-07. OPERATIONAL CHECK SATISFACTORY. NO ADDITIONAL FAULTS NOTED. AIRCRAFT RELEASED TO SERVICE.
